# SDR ABXA9600331

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2914913
- Condition: Cracked
- Location: Bs 278-872
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE MAIN CABIN SEAT TRACKS CRACKED, WORN AND CORRODED AT PERMANENT LOCK ATTACH POINTS.  REPAIRED IAW ABX REA RE-14184-MR.
